MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026.During the procedure, a portion of the anchor exchange release handle came apart from the catheter.As a result, the anchor failed to load and unload from the needle shaft.The procedure was completed with a new overstitch device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve.Device evaluation.Block h11: the returned overstitch nxt device and submitted media were analyzed.A visual inspection and media review were performed.The anchor exchange was returned without the overstitch handle.The attached documentation includes an image showing that the white component of the anchor exchange was detached from the blue button.No damage was observed during visual inspection.Functional testing could not be performed because the overstitch handle was not returned.Therefore, the reported events of handle break, anchor exchange failure to pass anchor, and anchor exchange failure to retrieve anchor could not be confirmed.A risk review of the overstitch nxt was completed and confirmed that the events of handle break, anchor exchange failure to pass anchor and anchor exchange failure to retrieve anchor were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on all gathered information, there is not enough evidence to determine whether the handle break, anchor exchange failure to pass anchor, and anchor exchange failure to retrieve anchor were due to the physician's technique during the procedure or related to a device malfunction.Additionally, the overstitch device was not returned and is required to perform the product analysis to further investigate the reported issues.For this reason, "unable to exclude device problem" is selected as the most probable cause for these events.
 
Event or Problem Description

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24458925
Report Number3005099803-2026-00752
Device Sequence Number10007794
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)250421(17)280331(10)2025040055
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2025040055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight88 KG